Point Systems with Extremal Properties and Conformal Mapping.
Numerische Mathematik, Tome 54 (1989) no. 3, pp. 125-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1989__54_3_133309,
author = {Klaus Menke},
title = {Point {Systems} with {Extremal} {Properties} and {Conformal} {Mapping.}},
journal = {Numerische Mathematik},
pages = {125--144},
year = {1989},
volume = {54},
number = {3},
zbl = {0655.30006},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__54_3_133309/}
}
Klaus Menke. Point Systems with Extremal Properties and Conformal Mapping.. Numerische Mathematik, Tome 54 (1989) no. 3, pp. 125-144. http://geodesic.mathdoc.fr/item/NUMA_1989__54_3_133309/